UM

Browse/Search Results:  1-1 of 1 Help

Selected(0)Clear Items/Page:    Sort:
Fast compact finite difference schemes on graded meshes for fourth-order multi-term fractional sub-diffusion equations with the first Dirichlet boundary conditions Journal article
Wang, Zhibo, Ou, Caixia, Cen, Dakang. Fast compact finite difference schemes on graded meshes for fourth-order multi-term fractional sub-diffusion equations with the first Dirichlet boundary conditions[J]. International Journal of Computer Mathematics, 2023, 100(2), 361-382.
Authors:  Wang, Zhibo;  Ou, Caixia;  Cen, Dakang
Favorite | TC[WOS]:3 TC[Scopus]:3  IF:1.7/1.5 | Submit date:2023/01/30
Fast Compact Difference Scheme  First Dirichlet Boundary Conditions  Fourth-order Multi-term Fractional Sub-diffusion Equation  Non-smooth Solution  Stability And Convergence